Translator Disclaimer
October 2019 Stabilities of various multiplicative inverse functional equations
B. V. Senthil Kumar, J. M. Rassias, S. Sabarinathan
Tbilisi Math. J. 12(4): 15-28 (October 2019). DOI: 10.32513/tbilisi/1578020564

Abstract

This study deals with the validation of classical stabilities of various multiplicative inverse functional equations pertinent to Ulam stability theory of functional equations in the setting of non-Archimedean fields. Suitable counter-examples are demonstrated to disprove the invalidity of stability results of these equations for singular cases.

Citation

Download Citation

B. V. Senthil Kumar. J. M. Rassias. S. Sabarinathan. "Stabilities of various multiplicative inverse functional equations." Tbilisi Math. J. 12 (4) 15 - 28, October 2019. https://doi.org/10.32513/tbilisi/1578020564

Information

Received: 8 April 2019; Accepted: 20 September 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179168
MathSciNet: MR4047572
Digital Object Identifier: 10.32513/tbilisi/1578020564

Subjects:
Primary: 39B82
Secondary: 39B72

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top